Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 49, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 20, 2011, 9:24 AM EDT for Butler County, Montgomery County, Warren County, Ohio. It took effect at Apr 20, 2011, 11:55 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 9:24 AM EDT (13:24 UTC)
- In effect from
- Apr 20, 2011, 11:55 AM EDT
- Expired
- Apr 20, 2011, 2:13 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Butler County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
296 WGUS41 KILN 201324 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 924 AM EDT WED APR 20 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER BELOW MIAMISBURG GREAT MIAMI RIVER NEAR MIDDLETOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC017-113-165-210124- /O.NEW.KILN.FL.W.0049.110420T1555Z-110421T0600Z/ /MBGO1.1.ER.110420T1555Z.110420T1800Z.110421T0000Z.UU/ 924 AM EDT WED APR 20 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * UNTIL LATE TONIGHT. * AT 8 AM THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF MIAMISBURG TO FRANKLIN...CARLISLE...TRENTON AND NEW MIAMI. WATER BEGINS TO SPILL ONTO LOW LYING ROADWAYS...MAINLY ALONG PORTIONS OF DAYTON OXFORD ROAD. $$ OHC017-210124- /O.NEW.KILN.FL.W.0050.110420T1645Z-110421T0700Z/ /MDTO1.1.ER.110420T1645Z.110420T1800Z.110421T0100Z.UU/ 924 AM EDT WED APR 20 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER NEAR MIDDLETOWN * FROM THIS AFTERNOON TO LATE TONIGHT. * AT 8 AM THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT STAGES NEAR 12 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG OXFORD STREET. $$
2 follow-up statements
247 WGUS81 KILN 201558 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1158 AM EDT WED APR 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER BELOW MIAMISBURG GREAT MIAMI RIVER NEAR MIDDLETOWN GREAT MIAMI RIVER AT MIAMITOWN OHC017-113-165-202358- /O.EXT.KILN.FL.W.0049.000000T0000Z-110421T0038Z/ /MBGO1.1.ER.110420T1800Z.110420T1800Z.110420T1838Z.UU/ 1158 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * UNTIL THIS EVENING. * AT 11 AM THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF MIAMISBURG TO FRANKLIN...CARLISLE...TRENTON AND NEW MIAMI. WATER BEGINS TO SPILL ONTO LOW LYING ROADWAYS...MAINLY ALONG PORTIONS OF DAYTON OXFORD ROAD. $$ OHC017-202358- /O.EXT.KILN.FL.W.0050.110420T1557Z-110421T0130Z/ /MDTO1.1.ER.110420T1448Z.110420T1500Z.110420T1930Z.UU/ 1158 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER NEAR MIDDLETOWN * UNTIL THIS EVENING. * AT 11 AM THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT STAGES NEAR 12 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG OXFORD STREET. $$ OHC061-202358- /O.EXT.KILN.FL.W.0041.000000T0000Z-110423T1400Z/ /MIAO1.1.ER.110419T1855Z.110421T0600Z.110423T0800Z.NO/ 1158 AM EDT WED APR 20 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SATURDAY MORNING. * AT 11 AM THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT STAGES NEAR 24 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. $$ INC041-047-201628- /O.CAN.KILN.FL.W.0048.000000T0000Z-110420T2300Z/ /ALPI3.1.ER.110420T1430Z.000000T0000Z.110420T1430Z.NO/ 1158 AM EDT WED APR 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * AT 11 AM THE STAGE WAS 16.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY TOMORROW MORNING. * AT STAGES NEAR 17 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND CAN BE EXPECTED IN SOUTHERN FAYETTE COUNTY. $$
544 WGUS81 KILN 201813 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 213 PM EDT WED APR 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER BELOW MIAMISBURG GREAT MIAMI RIVER NEAR MIDDLETOWN OHC017-113-165-201843- /O.CAN.KILN.FL.W.0049.000000T0000Z-110421T0038Z/ /MBGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 213 PM EDT WED APR 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * AT 1 PM THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 17 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 16.8 FEET. THE RIVER WILL CONTINUE TO FALL TO 14.4 FEET BY TOMORROW MORNING. $$ OHC017-201843- /O.CAN.KILN.FL.W.0050.000000T0000Z-110421T0130Z/ /MDTO1.1.ER.110420T1448Z.110420T1545Z.110420T1647Z.UU/ 213 PM EDT WED APR 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER NEAR MIDDLETOWN * AT 1 PM THE STAGE WAS 11.8 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 7:48 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 20, 7:48 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
748 AM EDT WED APR 20 2011
.SYNOPSIS...
VIGOROUS LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL MOVE EAST
OF THE REGION TODAY. HIGH PRESSURE AND DRY AIR WILL BUILD IN
TONIGHT AND THURSDAY. A WARM FRONT AND A MOIST AIRMASS WILL AFFECT
THE AREA ON FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
PREFRONTAL TROUGH WITH SEVERE WEATHER IS EAST OF THE AREA. COLD
FRONT OVER INDIANA WILL PUSH THROUGH EARLY TODAY. SHOWERS AND
THUNDERSTORMS BETWEEN THE TROUGH AND COLD FRONT WILL CONTINUE FOR
A FEW MORE HOURS. WITH RAINFALL LINGERING...WILL KEEP FLOOD WATCH
IN EFFECT UNTIL 9 AM. OTHERWISE...CONDITIONS WILL SLOWLY
IMPROVE...THOUGH SKIES WILL PROBABLY REMAIN CLOUDY WITH SATELLITE
AND OBS SHOWING LOW LEVEL MOISTURE PERSISTING BEHIND THE COLD
FRONT. TEMPERATURES WILL BE MORE DIFFICULT TO PREDICT THAN USUAL
DUE TO COLD ADVECTION AND CLOUD COVER. WENT WITH HIGHS RANGING
FROM THE LOW 50S NORTHWEST UP TO THE MID 60S SOUTHEAST.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
DRY WEATHER IS IN STORE FOR TONIGHT THROUGH THURSDAY WITH HIGH
PRESSURE CENTERED OVER THE GREAT LAKES. AS THE HIGH MOVES EAST ON
THURSDAY NIGHT...A WARM FRONT WILL DEVELOP NEAR THE OHIO RIVER AND
THEN LIFT NORTH TOWARD CENTRAL OHIO ON FRIDAY. THIS WILL BRING
THE LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS. WITH SLOW MOVEMENT
OF THE FRONT PARALLEL TO THE UPPER FLOW...AND PRECIPITABLE WATER
APPROACHING 200 PERCENT OF NORMAL...HEAVY RAIN WILL BE POSSIBLE.
HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM THE MID 50S NORTH TO
THE MID 60S SOUTH. WITH THE WARM FRONT PUSHING NORTH ON FRIDAY...HIGH
TEMPERATURES WILL RANGE FROM THE UPPER 50S NORTH TO THE LOWER 70S
SOUTH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A LOW PRESSURE SYSTEM TO THE NW OF THE AREA WILL BRING A COLD
FRONT ALONG WITH ADDITIONAL PRECIPITATION ACROSS THE OHIO VALLEY
FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
STRONG TSTM ARE E OF THE TAFS...WHILE A THIN LINE OF SHOWERS IS
ACCOMPANYING THE COLD FRONTAL PASSAGE. FNT IS RUNNING FROM NR MRT-
MWO-CVG ATTM. HAVE THE FRONT TIMED TO BE E OF ALL THE TAFS BETWEEN
13-14Z. WINDS ARE GUSTING AROUND 30KTS WITH FROPA.
MVFR/IFR SC WILL WORKING IN POST FRONTAL. NUMEROUS OBS ACRS
INDIANA HAVE CIGS 700 FT. NOT SURE IF CIGS WILL RISE A LITTLE WITH
DAYLIGHT SO TEMPOED THE IFR CIGS INSTEAD OF GOING PREVAILING.
WINDS WILL BE GUSTY IN THE COLD AIR FOR MUCH OF THE DAY.
HIGH PRESSURE BUILDS IN AFTER 00Z AND MVFR SC SHOULD SCT OUT.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...LATTO
AVIATION...SITESHazardous weather outlook, Apr 20, 5:00 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EDT WED APR 20 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-210900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 500 AM EDT WED APR 20 2011 ...FLOOD WATCH IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-210900- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 500 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. FLOODING PROBLEMS CAUSED BY RECENT HEAVY RAIN WILL PERSIST TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 20, 7:21 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM FLASH FLOOD 6 WSW DILLSBORO 38.99N 85.16W
04/20/2011 RIPLEY IN LAW ENFORCEMENT
CAVE HILL RD BETWEEN STATE ROUTE 62 AND COUNTY ROAD 350
CLOSED DUE TO HIGH WATER. COUNTY WARNING POINT SAID THE
ROAD WILL PROBABLY BE CLOSED UNTIL TOMORROW.
&&
SHOBE2Local storm report, Apr 20, 7:42 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND DMG 4 ESE VERSAILLES 39.05N 85.19W
04/20/2011 RIPLEY IN LAW ENFORCEMENT
TREE BLOWN DOWN ON A CAMPER AT BROWNING CAMPGROUND.
&&
SHOBE2Local storm report, Apr 20, 8:07 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM TSTM WND DMG LEBANON 39.43N 84.21W
04/20/2011 WARREN OH LAW ENFORCEMENT
GARAGE DAMAGED/ROOF PARTIALLY TORN OFF HOUSE
&&
MYRONPLocal storm report, Apr 20, 8:19 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 S ORIENT 39.78N 83.15W
04/20/2011 PICKAWAY OH PUBLIC
TREES DOWNED
&&
MYRONPLocal storm report, Apr 20, 9:05 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG LOCKBOURNE 39.81N 82.97W
04/20/2011 FRANKLIN OH TRAINED SPOTTER
NUMEROUS TREES AND POWER POLES DOWN JUST SOUTH OF
RICKENBACKER AIRPORT.
&&Local storm report, Apr 20, 9:24 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG WAVERLY 39.13N 82.98W
04/20/2011 PIKE OH TRAINED SPOTTER
TREE DOWNED
&&
MYRONPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Preble, Shelby | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 6 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:34 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 41 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 51 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Butler | 28 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Hamilton | 23 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 6 hr |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Butler, Hamilton, Warren | 36 min |
| Apr 20, 1:11 AM EDT | Tornado Warning | ILN | Clermont, Hamilton | 34 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 38 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 41 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 49 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Brown, Clermont | 28 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:27 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 18 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 41 min |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Apr 20, 3:12 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 20 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Hamilton | 11 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.